# SDR 20000522AP002

- Difficulty date: November 18, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN FLOORBEAM STATION 360 BL 24 TO 24 CORROSION AT ANCHOR NUT HOLES.  NOTED 1 INCH CRACK AT RBL 5 UNDER FORWARD FLANGE.  REMOVED CORROSION TO AFFECTED AREA IN ANCHOR NUT HOLES, WITHIN LIMITS IAW SRM 51-10-6.  AT 1 INCH CRACK REMOVED CORROSION, WITHIN LIMITS IAW SRM 53-10-1, CUT OUT DAMAGED AREA PER SRM 53-10-8.  PERFORMED HFEC OF CUTOUT AREA.  NO CRACKS NOTED PER SRM 51-00-00 PART 6.  FABRICATED ANGLES, UPPER CHORD AND STRAPS, TREATED, PRIMED AND INSTALLED PARTS IAW SRM 53-10-8.  (M)
